i hav been taking isotretinoin treament 10mg per day for more than a month......it seems my face havent got much better at all......new acne is still forming on my face......cystic acne especially........the only difference i notice is my face got less oily.....not like last time after few hours my face got oiled up.....
i know taking isotretinoin will cause keratinization...dat is y my face got a lot of dry red yellow patches.....plus dry lips and dryness on skin......
during the 4th week, my doctor gave me antibiotic together with isotretinoin for treatment....but after a week,i still see no difference.......i really got fed up and continue to skip skul..........i doesnt noe how long this would take!!!!!!!!
is it this kind of symptom is the first stage of healing???when will isotretinoin take effect???its been a month though....but acne still forming.........plis help me........
It takes a long time to help acne. Ask your derm about adoxa its also a pill. I had real bad acne and it work great on me. You will still get some breakouts but they go away fast. Use a face wash with benzoyle peroxide in it. You will find it at any store and in any face wash. It will help. May dry out skin so only use a dime size twice a day. As far as olil goes good luck it never goes away.
i recomend a slight diet change...nothing too severe and this Rx med. called [ clindamycin phosphate] its for severe acne my bf used it and it worked till he stoped using it...but its said to clear ur skin after continual use...good luck ok
how old are you anyway?
if you're a teenager, try tetraciclin, it fairly improves. before my face was like imflamable and kind of burning and i had a lot of acne seriously. the people were so scared of me everytime they saw me at school and they made fun of me. they even called me acne face but i didnt mind them. i skipped school too coz i was embarrased (but i dont take grudge on them and curse them, that's bad dude). i just pray that there was a miracle that wont criticize me anymore. my social and sexual liife ruined. but when i use water every morning to wash my face and take 4 times of tettraciclin a day(continuosly), after 6 months my face is improving and got a lot better and clearer. plus i work out everyother day and drink sixteen glasses of water a day. i also jog 3 miles everyother day. i eat vegetables, avocado especially cucumber everyday . now my face is kind of whittish and rosy cheek. my handsome face went back. my gayfriend wanted to have sex with me and i dont want to and my bestfriend who is a girl, she said if i was a guy, she would rape me. she said i am hot stud but i dont mind her. all i care is myself. but this is what i recommend you since i was kind of in similar situation to you.
remember this takes time(but it's gonna be a long journey) however this will pay off. just leave your face alone and do what i said. oh one more thing, dont eat foods that is high in calories. check the ingredients too, if you think the food is oily, dont buy it, but eat fresh vegetables. i know it's hard but you'll get used to it. eat fresh tomatoes too.
wait! one more thing, this is true!! dont jack off, the more sex thoughts u think while jacking off the more acne or pimples u get. i recommend you to watch cartoons or educational programs such on pbs (teletubbies, arthur, dragon tales, tom and jerry or geography channel). just think happy thoughts except sex!~
you know what, my face was so clear and beautiful until i tried proactive for three months.(but i dont take grudge on that product). my face gott severe and gave huge acnes and zits covered with bloddish and whitish spots to my face i was frustrated obcourse. i wont recommend that to anybody. DONT USE PROACTIVE!
Should you try the product from www.paulaschoice.com, they have Beta hydroxy acid and Alpha hydroxy acid that are good for exfoliating, very good for acne treatment. Just try their sample and find out.
acne is a skin problem which you can not treat iver night, if you happen to have acne, first and most imprortant step is to find topical product that can clear your skin and help to control acne. many products have chemicals so you need to avoid them because chemicals based acne products will do more harm than good to your skin. Try to find natutal acne products. if you want to clear your skin from acne over night, the Acne Zap natural lotion made by Ovante works pretty good on most severe and inflamed acne, if you have mild acne, you can use The ABC Acne and Blemish Control cream, both products are natural and can be used as long as needed in order to control acne.
I would stop taking all the medications you are using. They don't help and may cause problems with side effects. It is a sad truth that a large proportion of cystic acne cases cannot be cured. In fact, treatment can make it worse. Unfortunately I speak from experience. I was best off when I decided to do nothing at all. I went out of my way not to stimulate my face in any way at all - no soap, no sun, no facials, no massage, no ointments, no liquids, no antiseptics, no astringents - no nothing. Just bathed my face with lukewarm water and patted dry. No dermatologist will tell you your case is incurable. They would lose half their patients by being honest. And the pharmaceutical companies would weep bitter tears.
But there is light at the end of the tunnel. Dermabrasion. Goodbye scars. And you can even indulge in this treatment while your case is still active.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST